# SDR ZZDA2009202

- Difficulty date: July 16, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DOOR (L-1) SLIDE PIN CAME OUT OF ARMED POSITION.  REINSTALLED GIRT BAR LANYARD ASSY.  SLIDE OK FOR SERVICE REF MM 25-61.
